# SDR CA960123029

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6899735
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CRUISE FLIGHT, AIRCRAFT YAWED TO THE LEFT. PILOT LOWERED THE COLLECTIVE AND OBSERVED #2 ENGINE HAD FAILED. THROTTLE SECURED, AIRCRAFT RETURNED TO BASE. INVESTIGATION REVEALED N1 GEAR TRAIN UNAB LE TO ROTATE WITH STARTER. ENGINE DISASSEMBLED, TURBINE APPEARS TO HAVE FAILED. ENGINE IS BEING REPLACED AND FORWARDED TO SHOP FOR EVALUATION AND REPAIRS.
